Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Chappell, Michael J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Margaria, Gabriella, Riccomagno, Eva, Chappell, Michael J. and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2001) Differential algebra methods for the study of the structural identifiability of rational function state-space models in the biosciences. Mathematical Biosciences, 174 (1). pp. 1-26. ISSN 0025-5564

This list was generated on Sat May 25 11:43:38 2024 BST.